me too! I have been on it for 40-50 days. I had very few side effects, just some slight bloating and flushing. However, I did notice many MS symptoms. I have been off meds for a year and a half and have been doing well. On the Tecfidera, I am much more fatigued, I started having some numbness in my left leg (never had that before), my left hand went numb, also new, my brain fog got much worse, and I had some eye pain. I also had the general feelings of a relapse (I get jittery, feel very anxious, feel pain in my lower back, and can't sleep yet feel exhausted)
So, I stopped it for a few days to see. Sure enough, my symptoms started clearing up. So I thought, maybe it was a fluke. I started up the Tecfidera again, and within a few days, all that I just described was back. Several times I stopped for a few days, then started again, just to make sure. Yesterday and today I stopped again after getting pretty close to a relapse if not in one. I think I am going to give it up for good. I just can't justify risking it, when I don't usually get much recovery after a relapse.
I think not all of us have the same disease. That or there is some die off effect, but I haven't heard other people mention that. Interestingly, Rebif did the same thing. It made me much worse.